Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 18 found articles
 
 
  Gnedenko-Type Limit Theorems for Cyclostationary \chi ^2-Processes
 
 
Title: Gnedenko-Type Limit Theorems for Cyclostationary \chi ^2-Processes
Author: D. G. Konstantinides
V. Piterbarg
S. Stamatovic
Appeared in: Lithuanian mathematical journal
Paging: Volume 44 (2004) nr. 2 pages 11 p.
Year: 2004-04/06-/06
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands